# SDR QXEA2025093000313

- Difficulty date: September 29, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N665QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000965
- Aircraft time: 3,503 hours, 3,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2C51721000000
- Part serial: 665QXARL
- Condition: Faulted
- Location: Zone 200
- Part time: 3,503 hours, 3,116 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9743. "EMERG LT BATT FAULT" EICAS MSG ILLUMINATED ON LANDING. REMOVED FROM SERVICE. INTERROGATED CMC, COMPLY WITH ASSOCIATED FIM TASK 33-50-00-810-804A THROUGH STEP 8J. FOR FAULT CODE 33500004UT1. FERRIED AIRCRAFT FOR REPAIRS. PERFORMED OPS TEST OF AFT RH OUTBOARD EMER. LIGHT POWER UNIT IAW AMM 33-50-01-710-801-A. NO INDICATIONS ON ELPU. REPLACED RH OTBD ELPU BATT IAW AMM 33-50-01-000/400-802-A. ALL RELATED OPS TESTS NORMAL. EICAS MESSAGE REMAINED EXTINGUISHED. ELPU INDICATES NORMAL & CHARGED. NO FURTHER DEFECTS.
